This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Long Lasting Pain Relief Ibuprofen 200mg X8

View all Superdrug

For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of the symptoms of colds and flu.

More Product Information
 Check store availability
 

Product Information


For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for the relief of the symptoms of colds and flu.

Warnings or Restrictions

Keep out of the sight and reach of children.

Always read the label

Do not take if you:
• have or have ever had a stomach ulcer,
perforation or bleeding of the stomach
• are allergic to ibuprofen or any other
ingredient of the product, aspirin, or other
related painkillers
• are taking other NSAID painkillers, or
aspirin with a daily dose above 75mg
If you are pregnant do not take this product
and ask your doctor for advice.

Product Specification

The active ingredient is: 200mg of Ibuprofen in each prolonged release capsule.
The other ingredients are: Microcrystalline Cellulose, Eudragit NE30D, Hypromellose, Talc, Colloidal Silicon Dioxide. The Capsule shell contains Gelatin, Titanium Dioxide (E171), Patent Blue V (E131), Erythrosine (E127).

Size (8) Unit (EA) Height (7) Width (8.7) Depth (1.8)

Product code: 575977

Recyclable

Carton and leaflet can be recycled.

Product Uses

Age Dose and how often to take
Adults, the elderly and children over 12 years Take 2 capsules (400mg) each morning and evening, as required.
Swallow capsules whole (do not chew) with a glass of water preferably with or after food. Do not exceed 4 capsules in 24 hours.
• This medicine is for short-term use only
• Take the lowest dose for the shortest time necessary
In Adults: Do not take [product name] for longer than 10 days unless your doctor tells you to. Talk to a doctor or pharmacist if you do not get better or get worse, or if new symptoms occur.

In children and Adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted.

Link to top of current page.
Link to display social media share links
Please wait...